MAUDE Adverse Event Report: PROLENE SOFT MESH 1INX4IN; MESH, SURGICAL, POLYMERIC

PROLENE SOFT MESH 1INX4IN; MESH, SURGICAL, POLYMERIC
Model Number SPMXS
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2016 and mesh was implanted.It was reported that the patient experienced pain, erosion of her internal bodily tissue, and other injuries following the procedure.It was reported that the patient has undergone multiple surgeries and revisionary procedures.No additional information was provided.
 
Additional Manufacturer Narrative
This emdr represents supplemental report # psr-67465 for previously submitted mdr number 2210968-2017-70668, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective (b)(6) 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.The information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4) (ethicon¿s internal reference number).

Brand Name
PROLENE SOFT MESH 1INX4IN
Common Device Name
MESH, SURGICAL, POLYMERIC
MDR Report Key12652077
Report Number2210968-2021-09832
Device Sequence Number16453793
Product Code FTL
UDI-Device Identifier10705031050501
UDI-Public10705031050501
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberSPMXS
Device Catalogue NumberSPMXS
Device Lot NumberKAE850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/02/2021
Date Device Manufactured01/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;